# SDR RAIA990131

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: C850176
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JFK - FLT 7733 - LEFT STALL AMBER CAP ILLUMINATED.  MAINTENANCE REPLACED LEFT STALL VANE.  (X)
